Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Does PSU cause problems in conceiving ?

I have problem of PSU - Hormonal Problem.. It has affected my period problem also..Earlier i used to have clotting for 2 days that i have to use twice whisper ultra but now there is only one or two spots on 1 st day and same goes rest of the days....And due this problem there is risk in my conceivement also as i m nt married i m very much tensed abt this.plz help me in this
Asked On : Thu, 23 Jun 2011
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Ashima,
Thanks for query.
You might have some hormonal imbalance causing this problem.
Get your hormone level in blood done.
if you are anemic then also you may get scanty period.
Consult your gynaec and get investigation done.
Your problem is not so serious to produce tension.
ok and bye.
Answered: Thu, 23 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor